# SDR DALA2019082734996

- Difficulty date: August 22, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 64,138 hours, 26,293 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Failed
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO WEATHER RADAR FAIL MESSAGE. CORRECTIVE ACTION: REPLACED RADAR TRANSCEIVER. OPS CHECKS GOOD.
